# SDR UPS07850868

- Difficulty date: September 21, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 37730521N
- Condition: Cracked
- Location: Bs 130 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, I
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FITTING CRACKED INSIDE MCD JAMB TORQUE BOX AT STA 130 L21L.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-03-02, 51-03-0, 51-1-21, AND 51-01-20D.
